# SDR CALA2014011390124

- Difficulty date: January 9, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 65,316 hours, 24,435 cycles
- Engine: Iae V2527A5
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Computer
- Condition: Faulty
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S TAT DISPLAYED ON UPPER ECAM SCREEN, ANTI-ICE.  REPLACED NR 2 PHC IAW AMM 30-31-34, OPERATIONS CHECKED OK, MESSAGED CLEARED.
